Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dosing Scott

Posted by qbsbrown on August 7, 2009, at 9:34:07

In reply to Re: Dosing Scott, posted by SLS on August 7, 2009, at 7:30:45

> I think the cognitive effects will dissipate. You know, one is supposed to start at 400mg and increase by 100mg or 200mg every week. You've gone faster than that, so side effects must be expected to be more prominent at first.
> I would continue with the Tegretol. If you feel the need, you can take a bit more diazepam, but my feeling is that this won't be necessary in a few more days. Try to push past the side effects.
> - Scott

Well I actually was at 400mgs for 6 days, so not that much out of the norm right.

My night was pretty good (my last 3 days have been seemingly improved), but I was up in the middle of the night (I have intrusive thoughts 24/7), and the sunrise/sunlight sensitivity came back. This seems to only go away after raising the Tegretol dose. This went away yesterday after my first night of 600mgs, now has gone away after 2 days of 600.
Today is day 3 on 600mgs, do I want to hold for at least 5 days? I wonder how high I will have to chase it. I saw a prominent bipolar doc that said he gets his patients to at least 1200mgs, but I'm sure it's different for benzo wd.
I think i'm a very fast metabolizer obviously.






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673